# SDR 96ZZZX5178

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68AL
- Make and model: Bell 212
- Aircraft serial: 30934
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 212030367004S
- Condition: Cracked
- Location: Rt Roof
- Part time: 15,619 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR INSPECTION, FOUND FRAME WAS CRACKED ACROSS UPPER FLANGE AND 3.2 INCHES DOWN VERTICAL FLANGE R.H.F.S. 118.  DURING REMOVAL OF DAMAGE, 6 MS20470ADS RIVETS WERE FOUND LOOSE whICH PERMITTED UPPER FLANGE TO CHAFE.  CRACK DID NOT START OR CROSS CHAFED AREA.  CAUSE UNKNOWN.
